Characterizacion of the bivariate discrete distributions defined by a partial difference equations system.

Título inglés Characterizacion of the bivariate discrete distributions defined by a partial difference equations system.
Título español Caracterización de las distribuciones bivariantes discretas definidas por un sistema de ecuaciones en diferencias parciales.
Autor/es Gutiérrez Jáimez, Ramón ; Fajardo Caldera, Miguel Angel
Organización Dep. Estad. Mat. Fac. Cienc. Secc. Mat. Univ. Granada, Granada, España;Dep. Cienc. Comput. Fac. Cienc. Secc. Mat. Univ. Extremadura, Badajoz, España
Revista 0213-8190
Publicación 1988, 3 (1): 3-13, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Conditions under which the solutions of a partial difference equations system can be probability functions are examined.
When the coefficients of the system are polynomials then the partial difference equations system satisfied by generating functions associated to these distributions are easily obtained; they give useful recurrence relations for the moments. Three examples are given as well.
Clasificación UNESCO 120801
Palabras clave español Distribuciones bivariantes ; Ecuaciones en diferencias ; Síntesis
Código Z-Math Zbl 0731.62100
Icono pdf Acceso al artículo completo